# SDR DALA2025121009017

- Difficulty date: December 6, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 54,319 hours, 39,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 23-29 CEILING EMER LIGHTS GO OFF AFTER SHORT TIME.   REMOVED AND REPLACED BATTERY FOR PACK B5-231 PER B717 AMM 33-51. (8071402)
